Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

What is the cause and the chances of cure for diffused cerebral atrophy ?

my father in law aged 76 yr, MRI results show diffused cerebral atophy with few micoangiopathic foci both frontoparietal lobes... i want to know the cause and his chances of cure as his life expectancy considering the dignosis
Asked On : Thu, 5 May 2011
Answers:  1 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Pallavi, Welcome to HealthcareMagic Forum.
Cerebral Atrophy is a common feature of many of the diseases that affect the brain which means loss of brain cells which is nothing but loss of neurons and connections between them. It can be generalized where all of the brain has shrunk or it can be focal affecting only a small area of brain and resulting in a decrease of the brain function. The exact life expectancy cannot be predicted but depends upon the cause like, stroke, alzheimer's disease.

I wish him Good Health.
Answered: Thu, 5 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor